# SDR SWIA201642486

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 36,317 hours, 30,460 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IN-FLIGHT NLG DOOR OPEN WARNING.  DIVERTED, R & R NLG DOOR ACTUATOR IAW AMM.  SWUNG GEAR MULTIPLE TIMES WITH NO FAULTS FOUND, OPS CHECKED GOOD.
